# SDR AALA982190

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 500 BELL FRAME DENTED STRINGER 23R-25R.  CUT OUT DAMAGE.  INSTALLED .050 7075-T6 DOUBLER 18 INCH PER SRM 51-40-3 AND AARD 53-10-7-3.  36 .1875 MS20470D RIVETS, 4 .25 INCH MS 20470D RIVETS (4 RIVETS EACH SIDE DAMAGE) 3 ROWS.  (M)
